# SDR HEER20160310255

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 17,919 hours
- Engine: Allsn 250C47B
- Engine time: 11,854 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140091
- Condition: Spalled
- Location: Engine
- Part time: 820 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 2-3-16, DUE TO WHEEL RETIREMENT.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  INSTALLED REPLACEMENT BEARING.
